# SDR DLM88060760

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 50,439 hours, 40,655 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 3956786
- Condition: Damaged
- Location: Lt Nose Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT FWD NOSE LANDING GEAR DOOR DID NOT STOW ON GEAR RETRACTION.FOUND LT   FWD DOOR LINK BAD.  REPLACED DOOR LINK AND ADJUSTED IAW MM.  PERFORMED GEAR SWING SEVERAL TIMES-CKS OK.
